# SDR DALA2023020700954

- Difficulty date: February 3, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,358 hours, 10,891 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR SKIN DOOR INNER LOCATED FR.62 TO FR.62 A IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: EXISTING REPAIR INSTALLED PER A330 SRM 52-32-00. COMPLIED WITH ER/A 604660-14. (2612807)
